An Approximation Algorithm for Solving a Class of Minimax Problem
보안공학연구지원센터(IJGDC) International Journal of Grid and Distributed Computing Vol.9 No.5 2016.05 pp.31-40
※ 원문제공기관과의 협약기간이 종료되어 열람이 제한될 수 있습니다.
OPTIMALITY CONDITIONS AND DUALITY IN NONDIFFERENTIABLE ROBUST OPTIMIZATION PROBLEMS
[Kisti 연계] 영남수학회 East Asian mathematical journal Vol.31 No.3 2015 pp.371-377
협약을 통해 무료로 제공되는 자료로, 원문이용 방식은 연계기관의 정책을 따르고 있습니다.
ON OPTIMALITY AND DUALITY FOR GENERALIZED NONDIFFERENTIABLE FRACTIONAL OPTIMIZATION PROBLEMS
[Kisti 연계] 대한수학회 대한수학회논문집 Vol.25 No.1 2010 pp.139-147
협약을 통해 무료로 제공되는 자료로, 원문이용 방식은 연계기관의 정책을 따르고 있습니다.
[Kisti 연계] 한국산업경영시스템학회 Journal of the Society of Korea Industrial and Systems Engineering Vol.21 No.45 1998 pp.253-263
협약을 통해 무료로 제공되는 자료로, 원문이용 방식은 연계기관의 정책을 따르고 있습니다.
0개의 논문이 장바구니에 담겼습니다.
- 구매 불가 논문
-